The aim of this note is to explain in which sense an axiomatic Sobolev space over a general metric measure space (à la Gol'dshtein–Troyanov) induces – under suitable locality assumptions – a first-order differential structure.

Differential structure associated to axiomatic Sobolev spaces / Gigli, N.; Pasqualetto, E.. - In: EXPOSITIONES MATHEMATICAE. - ISSN 0723-0869. - 38:4(2019), pp. 480-495. [10.1016/j.exmath.2019.01.002]

Differential structure associated to axiomatic Sobolev spaces

Gigli N.;Pasqualetto E.
2019

Abstract

The aim of this note is to explain in which sense an axiomatic Sobolev space over a general metric measure space (à la Gol'dshtein–Troyanov) induces – under suitable locality assumptions – a first-order differential structure.
38
4
480
495
Gigli, N.; Pasqualetto, E.
File in questo prodotto:
File Dimensione Formato  
Cotg_D-Structure_revised.pdf

accesso aperto

Tipologia: Documento in Pre-print
Licenza: Creative commons
Dimensione 367.57 kB
Formato Adobe PDF
367.57 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/111342
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 3
social impact